MathSciNet Relay Station
MathSciNet bibliographic data
MR712653 (85c:54005) 54A25 (54D10 54G20)
Stephenson, R. M., Jr. A theorem on the cardinality of $\kappa $-total spaces. Proc. Amer. Math. Soc. 89 (1983), no. 2, 367–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement